THE AVERAGE RIEMANN CURVATURE OF CONSERVATIVE-SYSTEMS IN CLASSICAL MECHANICS

被引:1
作者
VANVELSEN, JFC [1 ]
机构
[1] STATE UNIV UTRECHT,INST THEORET FYS,UTRECHT,NETHERLANDS
来源
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL | 1981年 / 14卷 / 07期
关键词
D O I
10.1088/0305-4470/14/7/018
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:1621 / 1627
页数:7
相关论文
共 50 条
[31]   HOMOCLINIC PERIOD BLOW-UP IN REVERSIBLE AND CONSERVATIVE-SYSTEMS [J].
VANDERBAUWHEDE, A ;
FIEDLER, B .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 1992, 43 (02) :292-318
[32]   A MULTIPLICITY RESULT FOR PERIODIC-SOLUTIONS OF AUTONOMOUS CONSERVATIVE-SYSTEMS [J].
SOLIMINI, S ;
TERRACINI, S .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1991, 16 (11) :903-916
[33]   CONSERVATIVE-SYSTEMS, POTENTIAL-OPERATORS AND TANGENT STIFFNESS - RECONSIDERATION AND GENERALIZATION [J].
BUFLER, H .
ARCHIVE OF APPLIED MECHANICS, 1993, 63 (01) :51-58
[34]   FORCED 2ND-ORDER CONSERVATIVE-SYSTEMS WITH PERIODIC NONLINEARITY [J].
MAWHIN, J .
ANNALES DE LINSTITUT HENRI POINCARE, VOL 6 SUPPL: ANALYSE NON LINEAIRE : CONTRIBUTIONS EN LHONNEUR DE J J MOREAU, 1989, :415-434
[35]   BAND-RANDOM-MATRIX MODEL FOR QUANTUM LOCALIZATION IN CONSERVATIVE-SYSTEMS [J].
CASATI, G ;
CHIRIKOV, BV ;
GUARNERI, I ;
IZRAILEV, FM .
PHYSICAL REVIEW E, 1993, 48 (03) :R1613-R1616
[37]   PERIODIC-SOLUTIONS OF DYNAMICAL CONSERVATIVE-SYSTEMS OUTSIDE PRESCRIBED REGIONS [J].
GIANNONI, F .
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, 1989, 3B (03) :547-577
[38]   THE GEOMETRY OF CONSERVATIVE-SYSTEMS OF HYDRODYNAMIC TYPE - THE METHOD OF AVERAGING FOR FIELD-THEORETICAL SYSTEMS [J].
NOVIKOV, SP .
RUSSIAN MATHEMATICAL SURVEYS, 1985, 40 (04) :85-98
[39]   Equation of classical mechanics on Riemann prime s manifold [J].
Chai, Li ;
Wang, Liang .
Fuxin Kuangye Xueyuan Xuebao (Ziran Kexue Ban)/Journal of Fuxin Mining Institute (Natural Science Edition), 2000, 19 (01) :90-92